# SDR RAIA00310274

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 11,086 hours, 11,717 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A6412
- Condition: Defective
- Location: Nlg
- Part time: 11,086 hours, 11,717 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5709-STL-  NOSE WHEEL STEERING INOP.  MAINTENANCE REMOVED AND REPLACED RUDDER STEERING PROX SENSOR.
